# SDR SWAA2020100619897

- Difficulty date: September 17, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT LOCATED AT BS 235+5'; 19' ABOVE S-17R.  DENT MEASURES AT L=4'; W=2.5'; Y=.030'; W/Y=83.  THE DAMAGE IS REPAIRED, PER EA 20-153-01901 REV IR (ATS ER 20-03299 REV IR).  REFER TO NRC U213260 FOR TRACKING.
